# SDR MWEA070026

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 53,992 hours, 45,309 cycles
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503119
- Condition: Low Pressure
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EVACUATION SLIDE PRESSURE IS LOW AT 1500 PSI.  REMOVED AND REPLACED AFT SLIDE.
